# SDR VNAA2010032500011

- Difficulty date: March 21, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 14,547 hours, 15,082 cycles
- Engine: Ge CF343B1
- Engine time: 13,693 hours, 14,272 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VIBRATION FROM RIGHT ENGINE ON CLIMBOUT FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECKS AND GROUND RAN THE ENGINE USING THE AIRCRAFT MAINTENANCE MANUALS.  VIBRATION READINGS WERE WITHIN LIMITS.  AIRCRAFT WAS RELEASED FOR SERVICE.
